On the first passage time of the parabolic boundary by the Markov random walk


Aliyev R., Rahimov F., Farhadova A.

COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, vol.52, no.17, pp.6078-6087, 2023 (SCI-Expanded) identifier

  • Nəşrin Növü: Article / Article
  • Cild: 52 Say: 17
  • Nəşr tarixi: 2023
  • Doi nömrəsi: 10.1080/03610926.2021.2024852
  • jurnalın adı: COMMUNICATIONS IN STATISTICS-THEORY AND METHODS
  • Jurnalın baxıldığı indekslər: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Applied Science & Technology Source, Business Source Elite, Business Source Premier, CAB Abstracts, Compendex, Computer & Applied Sciences, Veterinary Science Database, zbMATH, Civil Engineering Abstracts
  • Səhifə sayı: pp.6078-6087
  • Açar sözlər: First-order autoregressive process, perturbed Markov random walk, central limit theorem, first passage moment, nonlinear boundary
  • Adres: Bəli